# SDR DALA2021021100799

- Difficulty date: February 9, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 63,959 hours, 20,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CENTER ISLE EMERGENCY EXIT SIGN ADJACENT TO L3 DOOR FOUND MISSING. CORRECTIVE ACTION: REPLACED EXIT COVER. SYSTEM OPERATION IS NORMAL. (LP7661609)
